Research ArticleOpen accessIn the abstractSH Waves Diffusion in Fluid-Saturated MediumC.C. Dennis Ling, S. Y. Faisal, A. A. ZainalJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,333 accessesView PDFCite
33 results for “Wave Equation”
Set a search alertResearch ArticleOpen accessIn the abstractThree Dimensional Hydrodynamic Model With Multiquadtree MeshesGregorio Posada Vanegas, Rodolfo Silva Casarín, Sébastien de BryeAmerican Journal of Environmental Sciences, Vol. 4, Issue 3 · 30 Jun 2008 · 6,578 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Depth Estimation System for Laboratory Studies using Video ImageryAlec Torres, Rodolfo SilvaAmerican Journal of Environmental Sciences, Vol. 4, Issue 3 · 30 Jun 2008 · 6,655 accessesView PDFCite
Research ArticleOpen accessIn the abstractInformatics and Physics Models of Recognitions of DNA Replication and Their Biological ApplicationsKang Cheng, Chang Hua ZouAmerican Journal of Applied Sciences, Vol. 3, Issue 10 · 31 Oct 2006 · 6,869 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Algebraic Approach to the Harmonic Oscillator Plus an Inverse Square Potential in Three DimensionsShi-Hai Dong, M. Lozada-CassouAmerican Journal of Applied Sciences, Vol. 2, Issue 1 · 31 Jan 2005 · 7,279 accessesView PDFCite
Research ArticleOpen accessIn the abstractUncertainty Analysis of Time of Concentration Equations based on First-Order-Analysis (FOA) MethodAsghar AzizianAmerican Journal of Engineering and Applied Sciences, Vol. 11, Issue 1 · 19 Mar 2018 · 9,294 accessesView PDFCite
Research ArticleOpen accessIn the abstractTime Dimension Parameters of the Dual-Porosity Reservoir Determination using Periodic Hydraulic Pulse TestingMarat Ovchinnikov, Kushtanova Galiya GatinishnaAmerican Journal of Environmental Sciences, Vol. 12, Issue 5 · 9 Sep 2016 · 6,991 accessesView PDFCite
Research ArticleOpen accessIn the abstractREFLECTION OF A WEAK DISCONTINUITY OF THE AXIS AND THE PLANE OF SYMMETRYBulat Pavel ViktorovichAmerican Journal of Applied Sciences, Vol. 11, Issue 6 · 17 Apr 2014 · 6,529 accessesView PDFCite
Research ArticleOpen accessIn the abstractSpace Time Covariance of Canonical Quantization of Gravity: A (Formal) General Result and the (Rigorous) Explicit Case of 2+1 Quantum CosmologyT. Christodoulakis, G. O. PapadopoulosySpace Science International, Vol. 1, Issue 2 · 27 Jan 2014 · 8,462 accessesView PDFCite
Research ArticleOpen accessIn the abstractTransformity: The Dependence of the Laws of Physics on Higher-Dimensional Coordinate TransformationsPaul S. WessonSpace Science International, Vol. 1, Issue 2 · 10 Dec 2013 · 9,625 accessesView PDFCite